# SDR ASOA201001844

- Difficulty date: November 29, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 30,149 hours, 26,090 cycles
- Engine: Ge CF34*
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Damaged
- Location: Nlg Prox Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE AFTER TAKEOFF, MAIN GEAR UP, NOSE GEAR DOWN. RAN QRH, ALL GEAR DOWN AND LOCKED.  (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION) FLT 7103 CX, R & R BRACKET FOR NLG CENTERING PROX-SWITCH, RIGGED SWITCH & SERVICED STRUT AS REQUIRED. WORK DONE IAW AMM 12-12-32 & 32-61-25, GEAR SWINGS DONE AS REQUIRED. (CLOSED)
